# SDR FDEA201104131464

- Difficulty date: April 13, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54611751001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2, STIFFENER END BETWEEN RIB 6 AND RIB 7 FOUND CRACKED INDICATION   APPROX 0.1 INCH DURING HIGH FREQUENCY EDDY CURRENT INSP.  REPAIRED AS PER E.A. 6-5450-150310 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
